Alert archive / Minnesota / Flood Watches in 2009
Flood Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flood watch at Mar 22, 2009, 2:17 PM CDT for 12 counties in Minnesota. It took effect at Mar 22, 2009, 7:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2009, 2:17 PM CDT (19:17 UTC)
- In effect from
- Mar 22, 2009, 7:00 PM CDT
- Expired
- Mar 23, 2009, 7:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Twin Cities, MN
- Flood severity
- None
Counties Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Meeker County, MN, Pope County, MN, Renville County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 149 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KMPX 221917 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 217 PM CDT SUN MAR 22 2009 ...HEAVY RAINS EXPECTED TONIGHT INTO MONDAY IN WESTERN AND PARTS OF CENTRAL MINNESOTA... .WIDESPREAD RAINS ARE EXPECTED TO MOVE INTO WEST CENTRAL MINNESOTA THIS AFTERNOON WITH SOME LOCALLY HEAVY RAINS POSSIBLE THIS EVENING INTO MONDAY MORNING. AREAS WEST FROM LITTLE FALLS TO ST. CLOUD TO THE MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF RANGE BY MONDAY AFTERNOON. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS. MNZ041-042-047>049-054>058-064-065-230330- /O.NEW.KMPX.FA.A.0001.090323T0000Z-090324T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...GRANITE FALLS...OLIVIA 217 PM CDT SUN MAR 22 2009 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MINNESOTA...KANDIYOHI...MEEKER...RENVILLE...STEARNS AND TODD. IN WEST CENTRAL MINNESOTA...CHIPPEWA...DOUGLAS...LAC QUI PARLE...POPE...STEVENS...SWIFT AND YELLOW MEDICINE. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING * WIDESPREAD RAINS ARE EXPECTED TO MOVE INTO WEST CENTRAL MINNESOTA THIS AFTERNOON WITH SOME LOCALLY HEAVY RAINS POSSIBLE TONIGHT INTO MONDAY MORNING. AREAS WEST FROM LITTLE FALLS TO ST. CLOUD TO THE MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF RANGE BY MONDAY AFTERNOON. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS. * SOME RIVERS WHICH MAY BE IMPACTED INCLUDE THE LONG PRAIRIE RIVER AT LONG PRAIRIE WHICH MAY REACH FLOOD STAGE OF 6 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
2 follow-up statements
000 WGUS63 KMPX 230110 FFAMPX FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 810 PM CDT SUN MAR 22 2009 ...HEAVY RAINS EXPECTED THROUGH MONDAY IN WESTERN AND PARTS OF CENTRAL MINNESOTA... .WIDESPREAD RAINS WILL CONTINUE TO EXPAND AND PERSIST OVER WEST CENTRAL MINNESOTA TONIGHT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE. AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO THE MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF RANGE BY MONDAY AFTERNOON. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS. MNZ041-042-047>049-054>058-064-065-230900- /O.CON.KMPX.FA.A.0001.000000T0000Z-090324T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...GRANITE FALLS...OLIVIA 810 PM CDT SUN MAR 22 2009 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL MINNESOTA... KANDIYOHI...MEEKER...RENVILLE...STEARNS AND TODD. IN WEST CENTRAL MINNESOTA...CHIPPEWA...DOUGLAS...LAC QUI PARLE... POPE...STEVENS...SWIFT AND YELLOW MEDICINE. * THROUGH MONDAY EVENING * WIDESPREAD RAINS WILL CONTINUE TO EXPAND AND PERSIST OVER WEST CENTRAL MINNESOTA TONIGHT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE. AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO THE MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF RANGE BY MONDAY AFTERNOON. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS. * SOME RIVERS WHICH MAY BE IMPACTED INCLUDE THE LONG PRAIRIE RIVER AT LONG PRAIRIE WHICH MAY REACH FLOOD STAGE OF 6 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
000 WGUS63 KMPX 230931 FFAMPX FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 431 AM CDT MON MAR 23 2009 ...HEAVY RAINS EXPECTED THROUGH MONDAY IN WESTERN AND PARTS OF CENTRAL MINNESOTA... .WIDESPREAD RAINS WILL CONTINUE CONTINUE TO MOVE ACROSS CENTRAL AND WEST CENTRAL MINNESOTA THIS MORNING. A FEW THUNDERSTORMS COULD CAUSE ADDITIONAL LOCALIZED HEAVY RAIN AS WELL. THERE ARE INDICATIONS THAT THERE WILL BE A BREAK IN SIGNIFICANT RAIN LATER THIS MORNING AND EARLY AFTERNOON...BIT KORE SHOWERS AND THUNDERSTORMS COULD ENTER THE AREA LATE THIS AFTERNOON AND CONTINUE INTO THE EVENING. THE FLOOD WATCH MAY NEED TO BE EXTENDED OR EXPANDED INTO TONIGHT. AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO THE MANKATO WILL BE THE MOST PRONE TO ADDITIONAL FLOODING. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS...AND ADDITIONAL WARNINGS AND STATEMENTS. MNZ041-042-047>049-054>058-064-065-231745- /O.CON.KMPX.FA.A.0001.000000T0000Z-090324T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...GRANITE FALLS...OLIVIA 431 AM CDT MON MAR 23 2009 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL MINNESOTA... KANDIYOHI...MEEKER...RENVILLE...STEARNS AND TODD. IN WEST CENTRAL MINNESOTA...CHIPPEWA...DOUGLAS...LAC QUI PARLE... POPE...STEVENS...SWIFT AND YELLOW MEDICINE. * THROUGH THIS EVENING * WIDESPREAD RAIN WILL CONTINUE OVER WEST CENTRAL AND SOUTHWEST MINNESOTA THIS MORNING...ALONG WITH ISOLATED THUNDERSTORMS...CAUSING LOCALIZED HEAVY RAINFALL. THERE MAY BE A BREAK IN THE RAIN LATER THIS MORNING...BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING. AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO THE MANKATO AREA WILL BE THE MOST PRONE FOR ADDITIONAL FLOODING. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST STATEMENTS OR ADDITIONAL WARNINGS. * SOME RIVERS WHICH MAY BE IMPACTED INCLUDE THE LONG PRAIRIE RIVER AT LONG PRAIRIE WHICH MAY REACH FLOOD STAGE OF 6 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flood watch went out at Mar 22, 12:26 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 22, 12:26 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 PM CDT SUN MAR 22 2009
.DISCUSSION...ISSUED 402 AM CDT
EVOLVING PATTERN STILL PLACING WIDESPREAD RAIN OVER MUCH OF THE
AREA. RELATIVELY QUIET THIS MORNING OVER THE AREA AND REMAINING
SO THROUGH MOST OF THE DAY...EXCEPT FOR STRONG WINDS DEVELOPING.
850 MB MOISTURE TRANSPORT IS CURRENTLY AIMED AT ND AND THAT
GENERAL AXIS REMAINS JUST TO OUR WEST TODAY...SO WILL DELAY THE
POPS A BIT UNTIL LATER AFTERNOON OUT WEST. THE MOISTURE TRANSPORT
AXIS SLIDES EAST TONIGHT AND INCREASES WITH THE LOW LEVEL JET...SO
CATEGORICAL POPS IN ORDER WITH THE WARM AIR ADVECTION. WILL HOLD
OFF ON A FLOOD WATCH FOR NOW. OUR CURRENT ESF DOES HANDLE THE RAIN
AND RIVER TRENDS...AND WE WILL HAVE TIME LATER TODAY TO EVALUATE.
THERE WILL ALSO BE THE SURGE MONDAY NIGHT INTO TUESDAY WHEN THE
UPPER JET CURLS NE INTO THE PLAINS. WE MAY NEED SOMETHING INTO
TUESDAY TO COVER BOTH SCENARIOS. WILL GO AHEAD AND ISSUE WIND
ADVISORY LATER THIS AFTERNOON INTO TONIGHT FOR PARTS OF THE SOUTH
CENTRAL INTO WEST CENTRAL MN. SREF PROBS OF SPEEDS GREATER THAN 25
KNOTS INCREASE THIS EVENING AS DO THE MDL MET AND MAV MOS INFLATED
WIND SPEED VALUES.
HIGH THAN NORMAL PRECIPITABLE WATER VALUES ARE FORECAST BY BOTH NAM
AND GFS...AND SHOWING GREATER THAN 250 PERCENT ABOVE NORMAL. THE
HPC QPF POTENTIAL OF CLOSE TO 1.5 INCHES OF RAIN LOOK GOOD. THE
SITUATION WILL NEED TO BE WATCHED. FLOOD WARNINGS OTHER THAN FOR
THE RIVERS MAY NOT BE NEEDED...BUT COULD EASILY NEED FLOOD
ADVISORIES. THUNDER CHANCES ARE THE BEST TO OUR SOUTHWEST. SHEAR
WILL BE BETTER IN THAT AREA INITIALLY...BUT THE MID LEVEL
INSTABILITY GRADIENT WILL BE STRETCHED N TO S ACROSS THE CENTRAL
PART OF THE CWA. FOR MONDAY WE WILL BE IN A MORE MERIDIONAL FLOW
WITH NOT MUCH SHEAR. THERE MAY BE A BETTER CHANCE FOR A STRONGER
STORM OR 2 IN THE SOUTH OR SOUTHWEST MONDAY NIGHT AND EARLY
TUESDAY AS THE DRY SLOT SURGES NE.
THE H7 LOW IS FORECAST TO EVENTUALLY CROSS OUR WEST CWA...WITH A
CHANGE TO SOME SNOW TUESDAY NIGHT. LONGER TERM MODEL TRENDS
SHOWING SNOW POTENTIAL TOWARD THE WEEKEND...WHICH IS ABOUT TYPICAL
EARLY SPRING TIMING FOR THE NEXT SYSTEM IN THE LONG WAVE TROUGH
POSITION.
&&
.AVIATION.../18Z TAF ISSUANCE/
MULTIPLE AVIATION CONCERNS THRU TAF PRD WITH TSTMS/LOW CIGS AND
VSBYS AS WELL AS STG WNDS. SFC PRES GRAD CONTS TO TIGHTEN AND WL
CONT THRU TNT AS SFC LOW STRENGTHENS AND HI PRES RMNS IN PLACE
ACRS E GRT LAKES. SM CONCERN WITH LLWS...BUT FEEL THAT WITH MIXING
ALREADY IN PLACE MR OF A TURB EVENT AS 50-60KT 850MB JET
TRANSLATES ACRS AREA. SATL/METARS SHWG THIN STRATUS ACRS S AND W
MN WHICH WL EXPAND E AND TKN ACRS AREA OVRNITE. ST IN E WI MAY
STILL MAKE A PUSH INTO EAU THIS AFTN. RATHER STG UPR TROF NEARING
W SODAK/NEB WL SPREAD SHWRS ACRS AREA WITH ENUF ELEV INSTAB TO
SUPPORT TSTMS AT LEAST IN AXN/RWF. WDSPRD OVERNITE PCPN WL LIKELY
CAUSE LIFR/IFR MOST TAFS SITES.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 AM CDT MONDAY FOR
BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-KANDIYOHI-LAC
QUI PARLE-MARTIN-NICOLLET-POPE-REDWOOD-RENVILLE-STEVENS-
SWIFT-WATONWAN-YELLOW MEDICINE.
WI...NONE.
&&
MDB/BAPHazardous weather outlook, Mar 22, 11:26 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 AM CDT SUN MAR 22 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 231100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1126 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY STRONG SOUTHEAST WINDS WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THE EVENING...OVER WEST CENTRAL...INTO PARTS OF SOUTH CENTRAL MINNESOTA. WIND SPEEDS OF 30 MPH ARE LIKELY...WITH GUSTS TO 40 MPH. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS THE MINNESOTA PORTION OF THE OUTLOOK AREA...AS A LOW PRESSURE STORM SYSTEM DEVELOPS OVER THE HIGH PLAINS. SOME PARTS OF WESTERN MINNESOTA MAY RECEIVE ENOUGH RAIN TONIGHT TO CAUSE LOCAL FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL RAINS AND SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY INTO TUESDAY OVER MOST OF THE OUTLOOK AREA....AS THE LOW PRESSURE STORM SYSTEM MOVES FROM NEBRASKA TOWARD WEST CENTRAL MINNESOTA. RUNOFF OF RAINFALL FROM THIS SYSTEM DUE TO STILL FROZEN SOIL...MAY CAUSE RIVERS AND SMALL STREAMS TO RISE TO BANK FULL OR PERHAPS ABOVE BANK FULL THIS WEEK. THOSE WITH HYDROLOGICAL CONCERNS SHOULD MONITOR LATER OUTLOOKS FOR ADDITIONAL DETAILS. RAIN MAY CHANGE TO SNOW OVER WEST CENTRAL MINNESOTA TUESDAY NIGHT. MINOR SNOW ACCUMULATIONS ARE POSSIBLE OVER WEST CENTRAL MINNESOTA...MAINLY WEST OF WILLMAR AND MORRIS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:42 AM CDT | Wind Advisory | MPX | Blue Earth, Brown, Chippewa, Douglas, Faribault, Freeborn and 20 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.